# SDR AALA20121006002

- Difficulty date: October 3, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- Aircraft time: 100,102 hours, 18,871 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO TRAILING EDGE OF LEFT INBOARD AILERON.  ACCOMPLISHED HOT BOND REPAIR PER SRM 51-70-17.
